Jump to content

MissStarz

Member Since 02 Jan 2013
Offline Last Active Aug 20 2013 06:53 PM

Posts I've Made

In Topic: Accutane And Jittery Feeling

23 February 2013 - 11:50 PM

Yes I believe that is sort of what I am feeling it seems to be the worst about 5 to 7 hours after I take the medicine. Since I take it every morning with food I'm going to try paying more attention maybe I need to eat when I'm starting to feel this way. Because I felt that way again tonight bad but noticed I felt a million times better after dinner.  But I was very chatty.. It def gives me a feeling like being speeded up or something I was bouncing off the walls earlier.


In Topic: Miss Starz Accutane Journey

23 February 2013 - 11:31 PM

Hi Candy girl.. I have not experienced the red marks yet a bit of jitteriness and a bit of nosebleed when I blow my nose.. May I ask you.  How tall are you and how much you weigh? (you can private msg me that if you like)  80mg is a VERY high dose to start with. That can cause an AWFUL inital breakout (IB). My dr started me on 10mg and will taper up if I have no major side effects to 50 or 60mg which is max for my weight I am 5'3 about 130lbs.  Dose is based on your weight divided by 2.2 should give you your normal dose.  For me 130/2.2= 59.09   Most Derms usually start low and taper up by 10 or 20mg per month.

 

Even by day 3 on only 10mg my face was horrible.. Broken out everywhere, but it a lot better now hoping it stays like this.  I wish I had an answer for the dark spots and red but I don't eusa_think.gif   I have had dry skin. I am using Aquaphor for my lips and I use the gentle Cetaphil along with gentle makeup removers because I love my makeup rolleyes.gif   I can suggest very good makeup removers that will not make you greasy the only ones I've found!  Makeup Forever Eyemakeup remover  takes off even waterproof MAC.  You need to buy that at Sephora.  And Estee Lauder Take It Away makeup remover for face its awesome, I think it can even do eye makeup too.. I love these cause they are both soothing cream but never leave a trace of oily or greasy feeling.  Hope that helps a bit..


In Topic: 34Yr Old Female/moderate But Persistent Acne On The Tane

07 February 2013 - 07:48 PM

Hi Agatha,  Hows the Tane going?  I started mine on Tues!


In Topic: Miss Starz Accutane Journey

07 February 2013 - 07:45 PM

Day 3- So no noticeable changes except my face is broken out worse than usual maybe coincidence. But I had a couple active cysts as of yesterday a couple days ago and one actually came to a head.. Ewe gross.. but yea that never happens!!! They usually just swell and I need shots so I would imagine that doing is the Tane.. Keeping fingers crossed..


In Topic: 34Yr Old Female/moderate But Persistent Acne On The Tane

01 February 2013 - 05:28 PM

Hello Agatha,

  I am 34 also and will be starting my first time on Tane this coming week if all my bloodwork I did today is OK (should be).  My skin is probably similair I get mild to moderate face breakouts but have troublesome Cystic Acne that has come and gone for years.. I've gone through every med face cream and the shots etc... The minocycline actually worked pretty well but I was on it for so log 4 or 5 years and it was causing other issues making me sick. I'm nervous about tane but my derm seems confident.  Anyway hope all goes well so we'll be starting about the same time. They are starting me on 10mg prolly taper up to 50 or 60 final I am around 125 lbs.   Also I don't know if it will help with smog and dirt but for makeup remover I use Estee Lauder Take It Away, it works really good and while it looks creamy it doesn't leave any film or clog pores.. Leaves skin soft.. The makeup counter can prolly give sample or I know for a fact its returnable if you don't like it cause I asked when I bought mine cause my skin is sensitive. Hope all goes well